# SDR CA120227011

- Difficulty date: February 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 28,001 hours
- Engine: Cfmint CFM567B27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AN AIRCRAFT ON APPROACH DECLARED AN EMERGENCY LANDING WHEN THE FLIGHT CREW EXPERIENCED A FLAP ASYMMETRY CONDITION WHICH LOCKED THE FLAPS BETWEEN 25 AND 30 UNITS. THE ACFT MADE AN UNEVENTFUL LANDING AND WAS THEN MET BY MAINTENANCE. MAINTENANCE CARRIED OUT FIM TASK 27-51-836 AND FIM TASK 27-51-803 AND COULD NO FAULT SYSTEM.  ACFT RETURNED TO SERVICE.
